# SDR AALA202107079338

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,675 hours, 6,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE CABIN ATTENDANT SEAT IN PASSENGER CABIN. FORWARD FLIGHT ATTENDANT OB FLASHLIGHT INDICATES RED WHEN PRESSED TO TEST. INSTALLED PROPERLY CABIN ATTENDANT SEAT IN PASSENGER CABIN (FORWARD FLIGHT ATTENDANT OB FLASHLIGHT).
